# SDR DHL2005740553

- Difficulty date: March 29, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: BAC149897
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L AT BS 680 IS CORRODED.  STR 27L AT FRAME 680 STRINGER SPLICE FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  REMOVED AND FABBED FROM P/N BAC1498-97 PO NR 3160113 1 FT LONG IAW B727 SRM 53-10-2 FIG 9 AND INSTALLED STRINGER SPLICE IAW B727 SRM 53-10-3 FIG 2.
